Stability analysis of T-S fuzzy control systems with interval plants

Kai-rui. Cao, Jia-qi Liu, Xian-lin Huang, Xiaozhi Gao, Xiao-jun Ban

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)7-11
    JournalJOURNAL OF THE HARBIN INSTITUTE OF TECHNOLOGY
    Volume19
    Issue number1
    Publication statusPublished - 2012
    MoE publication typeA1 Journal article-refereed

    Keywords

    • interval plant
    • Nyquist envelope
    • off-axis circle criterion
    • stability analysis
    • T-S fuzzy systems

    Cite this